# SDR HNAA2012081300914

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 45,446 hours, 45,446 cycles
- Engine: Pwa PW123
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS WILL NOT EXTINGUISH WITH THE LIGHT SWITCH. ONLY GOES OUT WHEN APU IS RUNNING.  RESEATED CONNECTOR 3352 T3.  OPS CHECKED GOOD IAW W/C 33-50-03Q.
